A family of exact solutions that are close to gravitational waves
Doklady Akademii Nauk, Tome 344 (1995) no. 5, pp. 623-626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_5_a12,
author = {E. A. Karabut},
title = {A family of exact solutions that are close to gravitational waves},
journal = {Doklady Akademii Nauk},
pages = {623--626},
year = {1995},
volume = {344},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_5_a12/}
}
E. A. Karabut. A family of exact solutions that are close to gravitational waves. Doklady Akademii Nauk, Tome 344 (1995) no. 5, pp. 623-626. http://geodesic.mathdoc.fr/item/DAN_1995_344_5_a12/